# SDR CA151013002

- Difficulty date: October 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 75,827 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Support
- Condition: Loose
- Location: Nlg Target
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF FLIGHT INCURRED A LANDING GEAR SHOCK ABSORBER FAULT AND AN INDICATION THAT THE NOSE WHEEL DOORS WERE NOT CLOSED AND LOCKED.  A PATCH WITH MAINTENANCE CONTROL WAS CARRIED OUT.  THE PILOT DID NOT WANT TO RETURN OUT OF CONCERNS FOR POSSIBLE TURBULENCE AND ELECTED TO CARRY OUT A DIVERSION.   RESOLUTION ACFT JACKED IAW 07-11-00-581-001 FOUND FORE, AFT GAP ON 24GA AND 25GA OUT OF TOLERANCE. FOUND TARGET SUPPORT ON NOSE GEAR LOOSE.  SUPPORT TIGHTENED AND CHECKED SERV IAW 32-31-73-820-006.
